# SDR SA06066

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY PATH LIGHTING WAS INOPERATIVE AT SEAT 21ABC.  MAINTENANCE REPLACED THE WIRING HARNESS BETWEEN THE SEAT ASSEMBLY AND THE SIDEWALL.  OPERATIONALLY CHECKS OK.
